MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL ACP SYSTEM; AP1-210028 CERVICAL PLATE, 2 LEVEL, 28MM

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL ACP SYSTEM; AP1-210028 CERVICAL PLATE, 2 LEVEL, 28MM
Model Number AP1-210028
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6)2023, it was reported that a surgeon experienced difficulty during an acdf c5-c7 performed on (b)(6)2023 with the locking mechanism on an ap1-210028 cervical plate, 2 level, 28mm.No explants will be returned.The surgeon bent the plate but not over the locking mechanism.The surgeon was able to lock c5 and c7 but c6 spun freely with no resistance when turning the cover.It was observed that the cover was not sitting proud.
 
Additional Manufacturer Narrative
On (b)(6)2023, it was reported that a surgeon experienced difficulty during an acdf c5-c7 performed on (b)(6)2023 with the locking mechanism on an ap1-210028 cervical plate, 2 level, 28mm.No explants will be returned.The surgeon bent the plate but not over the locking mechanism.The surgeon was able to lock c5 and c7 but c6 spun freely with no resistance when turning the cover.It was observed that the cover was not sitting proud.There was no device returned for evaluation, as the device remained in the patient.Possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: delayed union or nonunion (pseudarthrosis) bending, disassembly, or fracture of implant and components, loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
ADMIRAL ACP SYSTEM
Common Device Name
AP1-210028 CERVICAL PLATE, 2 LEVEL, 28MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad 92008
Manufacturer Contact
taara maharaj
5770 armada dr.
carlsbad 92008
MDR Report Key17484737
Report Number3012120772-2023-00015
Device Sequence Number17955143
Product Code KWQ
UDI-Device Identifier10889981278113
UDI-Public10889981278113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP1-210028
Device Catalogue NumberAP1-210028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale